E. Ekici

Search this author in Google Scholar


Articles: 1

On $(\bigwedge, \mu)$-closed sets in generalized topological spaces

Bishwambhar Roy, Erdal Ekici

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 2, 174-179

In this paper, we introduce and study $(\bigwedge ,\mu )$-open sets and $(\bigwedge ,\mu )$-closed sets via $\mu $-open and $\mu $-closed sets in generalized topological spaces. Moreover, we introduce some generalized separation axioms in generalized topological spaces.


All Issues